# SDR DALA2019072604477

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,640 hours, 26,583 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 RAFT AT DOOR 4 FELL ON ROTATION. F/A X 2 RESTOWED INTO CEILING. CORRECTIVE ACTION: CHECKED DOOR INSTALLATION AND LATCHES CHECK GOOD PER AMM 25-64. (5426354)
